Asymptotic property of a reparable multi-state device

Houbao Xu*, Jingyuan Yu, Guangtian Zhu

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

18 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 18
  • Captures
    • Readers: 1
see details

摘要

This paper is devoted to studying the existence, uniqueness and asymptotic stability of a multi-state device's time-dependent solution. C0 semigroup theory is used to prove the existence of a unique non-negative solution of the device. Moveover, by analyzing the spectrum of the system operator generated by the device, this paper proves that 0 is the unique spectral point on the imaginary axis and the other spectra lie in the left half plane. As a result, the asymptotic behavior of a multi-state device is obtained.

源语言英语
页(从-至)779-789
页数11
期刊Quarterly of Applied Mathematics
63
4
DOI
出版状态已出版 - 12月 2005

指纹

探究 'Asymptotic property of a reparable multi-state device' 的科研主题。它们共同构成独一无二的指纹。

引用此

Xu, H., Yu, J., & Zhu, G. (2005). Asymptotic property of a reparable multi-state device. Quarterly of Applied Mathematics, 63(4), 779-789. https://doi.org/10.1090/S0033-569X-05-00986-0